# SDR ASOA2015060112964

- Difficulty date: May 8, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,655 hours, 24,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, FLOORBEAM, FS 349 CORRODED.  C/W REO 601R-53-21-2619.
